# SDR C2XA07IA190

- Difficulty date: August 30, 2007
- Submitted: September 6, 2007
- Operation: Air carrier
- Aircraft: N13968
- Make and model: Emb EMB-145LR
- Aircraft serial: 145138
- Aircraft time: 19,866 hours, 14,792 cycles
- Engine: Allsn AE3007A
- Engine time: 14,376 hours, 12,472 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1P
- Part serial: CAE311435
- Condition: Malfunctioned
- Location: Right
- Part time: 14,376 hours, 12,472 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ATL - FLIGHT 3067, THE CREW REPORTED LAV SMOKE WARNING & HAZE IN CABIN DURING FLIGHT.  DIVERTED TO ATL WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE OPS CHECK NR 1/ NR 2 PACKS IAW EMB 145 MM AMM 21-51-00.  ALL OPS & INDICATIONS NORMAL.  VISUALLY INSPECTED, NO DEFECTS NOTED.  PLACED LAV SMOKE DETECTOR ON MEL CAT C CONTROL 128344 AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  ON FLIGHT 3067 FROM ATL THE CREW REPORTED LAV SMOKE WARNING AND SMOKE FROM UPPER DUCTS IN CABIN AFTER T/O, THE AIRCRAFT RETURNED TO ATL WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE RAN NR 1/ NR 2 ENGINES.  FOUND NR 2 ENG BLEED SYSTEM TO BE CAUSING SMOKE IN CABIN.  PLACED ON MEL IAW 36-11-05, CAT C CONTROL 128351.  THE AIRCRAFT WAS
